| Model Number |
382400 |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pump s/n: (b)(4) was received and could not be tested to confirm the reported issue due to physical damage.During visual evaluation it was noted that all internal components were damaged.The damaged parts were replaced.The pump was tested and passed all functional tests.The service history record was reviewed.This device was manufactured in 2012.This is the first time this device has been returned for service.The damaged parts were determined to be caused by customer mishandling of the device.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.
Event or Problem Description
The customer reported that the device was over feeding.